# SDR 2003F00143

- Difficulty date: October 30, 2002
- Submitted: March 14, 2003
- Operation: General aviation
- Aircraft: N10R
- Make and model: Lear 45LEAR
- Aircraft serial: 042
- Engine: Garrtt TFE7312B
- System (JASC): 3710 · Vacuum Distribution System
- Part: Line
- Condition: Clogged
- Location: Ejector Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEBRIS WAS DISCOVERED IN THE PRESSURE LINE TO THE EJECTOR PUMP.  THIS CAUSED A LACK OF VACUUM TO THE OUTFLOW VALVES AND ALLOWED THE CABIN TO PRESSURIZE ON THE GROUND.
